On Representations of Affine Hecke Algebras of Type B

Miemietz, V (2008) On Representations of Affine Hecke Algebras of Type B. Algebras and Representation Theory, 11 (4). pp. 369-405. ISSN 1386-923X

Full text not available from this repository. (Request a copy)

Abstract

Ariki’s and Grojnowski’s approach to the representation theory of affine Hecke algebras of type A is applied to type B with unequal parameters to obtain – under certain restrictions on the eigenvalues of the lattice operators – analogous multiplicity-one results and a classification of irreducibles with partial branching rules as in type A.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 29 Nov 2011 10:33
Last Modified: 24 Jul 2019 15:10
URI: https://ueaeprints.uea.ac.uk/id/eprint/35577
DOI: 10.1007/s10468-008-9086-5

Actions (login required)

View Item View Item